# SDR SWAA2022072225230

- Difficulty date: July 2, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 551GB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON ACCESS PANEL 551GB AT LT WING 2022-384737. / [01] REPLACED ANGLE ON ACCESS PANEL 551GB AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2714 REV A:;[02] CORRECTED STEP 1; REPLACED ANGLE ON ACCESS PANEL 551GB AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2714 REV A: SEE INDIVIDUAL SINGOFFS ITEM BELOW.;[03] JOB COMPLETED.
